MAUDE Adverse Event Report: BOSTON SCIENTIFIC - CORK ENCORE¿ 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC - CORK ENCORE¿ 26; SYRINGE, BALLOON INFLATION
Model Number M0067101131
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
This report pertains to one of two devices used during the same procedure.Manufacturer report # 3005099803-2017-01612 pertains to the first encore inflation device and manufacturer report # 3005099803-2017-01613 pertains to the second encore inflation device.It was reported to boston scientific corporation that two encore inflation devices were used in the superior femoral artery during an angiogram of the leg procedure performed on (b)(6) 2017.According to the complainant, during the procedure, the gauge of the device would not show any pressure and the gauge needle did not move at all.It was also noticed that the threaded plunger would not lock and seemed to be loose.The same event occurred with the second inflation device.The procedure was completed with another encore inflation device.There were no patient complications reported as a result of the event.The patient¿s condition at the conclusion of the procedure was reported to be fine.

Brand Name
ENCORE¿ 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC - CORK
business and technology park
model farm road
cork
EI 
MDR Report Key6577534
Report Number3005099803-2017-01612
Device Sequence Number10937452
Product Code MAV
UDI-Device Identifier08714729761815
UDI-Public(01)08714729761815(17)20200131(10)0020149003
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberM0067101131
Device Catalogue Number710-113
Device Lot Number0020149003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2017
Initial Report FDA Received Date05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1